# SDR CALA2021041600470

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 47,917 hours, 17,077 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON R/H HORIZ STAB LWR IN-SPAR SKIN PANEL RIB STA 147.90, 16" FWD ON T/E INBD OF INBD RIVET LINE (CRACK LENGTH 1") REPAIRED LOWER INSPAR SKIN PANEL RIB STA 147.90 AS PER REF B737 SRM 55-10-01 REPAIR 11 FIG 204 F THIS IS CATEGORY B REPAIR THAT REQ. SUPPLEMENTAL INSPECTION PER B737 SRM 55-10-01 REPAIR 11 PARAGRAPH 5A TABLE 204 ADD EMP:V892344
